Home Articles Reader Opinion Editorial Book Reviews Discussion Writers Guide About TCRecord
transparent 13
Topics
Discussion
Announcements

Some Theorems on Instruction Illustrated with Reference to Mathematics


by Jerome S. Bruner 1964

The following pages represent an attempt to develop a few simple theorems about the nature of instruction. I shall try to illustrate them by reference to the teaching and learning of mathematics.


To view the full-text for this article you must be signed-in with the appropropriate membership. Please review your options below:

Sign-in
Email:
Password:
Store a cookie on my computer that will allow me to skip this sign-in in the future.
Send me my password -- I can't remember it
 
Purchase this Article
Purchase Some Theorems on Instruction Illustrated with Reference to Mathematics
Individual-Resource passes allow you to purchase access to resources one resource at a time. There are no recurring fees.
$12
Become a Member
Online Access
With this membership you receive online access to all of TCRecord's content. The introductory rate of $25 is available for a limited time.
$25
Print and Online Access
With this membership you receive the print journal and free online access to all of TCRecord's content.
$210


This article originally appeared as NSSE Yearbook Vol 63, No. 1


Cite This Article as: Teachers College Record Volume 65 Number 9, 1964, p. 309-335
http://www.tcrecord.org ID Number: 19768, Date Accessed: 10/19/2017 1:36:30 AM

Purchase Reprint Rights for this article or review
Member Center
In Print
This Month's Issue

Submit
EMAIL

Twitter

RSS